# SDR ASAA1058276

- Difficulty date: September 14, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 11,932 hours, 3,631 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 115A29531
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE SEAL RETAINER BRACKET CRACKED.  REMOVED AND REPLACED BRACKET.
